# SDR GTIA0000007

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 4TL1110B
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLOOR TRACK LIGHTS DO NOT ILLUMINATE WHEN SELECTED TO 'ON' POSITION IN COCKPIT.  REPLACED EMERGENCY LIGHT SWITCH IN COCKPIT.  OPS CHECK GOOD.  (M)
